# SDR ASMF20040404

- Difficulty date: April 5, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 42,032 hours, 29,616 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 825011
- Part serial: 1170
- Condition: Leaking
- Location: Air Conditioning
- Part time: 10,291 hours, 7,770 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT AS A CONSEQUENCE OF PRESSURIZATION FAILS.  CAPTAIN REPORTED THAT LEFT AIR CONDITIONING PACKAGE WAS INOPERATIVE AND RIGHT AIR CONDITIONING PACKAGE WITH A FEW FLOW.  AIRCRAFT WAS SENT TO THE HANGAR.  DURING OVERNIGHT SERVICE BOTH PACKAGES WERE CHECKED BY LEAKS IAW MM 36-00-00 AND A LEAK WAS DETECTED IN GROUND PNEUMATIC VALVE.  GROUND PNEUMATIC VALVE WAS REPLACED IAW MM 21-32-00, TEST CORRECT.
